# SDR V0XR413Y031711003

- Difficulty date: March 17, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,185 hours, 9,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280.00, FLOORBEAM, FLOORBOARD SUPPORT, RBL 9 TO LBL 9 IS CORRODED.  R & R FLOORBEAM SUPPORT CHANNEL IAW SRM 51-42-06.
